# SDR DALA2023111009267

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0056138) FCB R/H ZEE CHANEL HAS EVIDENCE OF CORROSION IN MULTIPLE LOCATIONS FROM STA 500A TO 500L STR 25R. REMOVED DAMAGED ZEE CHANNEL AT FWD CARGO R/H FROM BS 500L TO 500A AND REPAIRED PER B737-900 SRM 53-00-53-2R-6 & BOEING DRAWING 143A7501 REV A.
